PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 35 | 1 | 9-27
Tytuł artykułu

Bifurcation of stationary and heteroclinic orbits for parametrized gradient-like flows

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
35
Numer
1
Strony
9-27
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Mathematisches Institut, Universität Heidelberg, Im Neuenheimer Feld 288, 69120 Heidelberg, Germany
Bibliografia
  • [Ba1] T. Bartsch, On the genus of representation spheres, Comment. Math. Helv. 65 (1990), 85-95.
  • [Ba2] T. Bartsch, Topological Methods for Variational Problems with Symmetries, Lecture Notes in Math. 1560, Springer, Berlin Heidelberg 1993.
  • [Ba3] T. Bartsch, A generalization of the Weinstein-Moser theorems on periodic orbits of a Hamiltonian system near an equilibrium, preprint, Heidelberg 1994.
  • [Ba4] T. Bartsch, Bifurcation theorey for nonlinear eigenvalue problems, in preparation.
  • [BaC] T. Bartsch and M. Clapp, Bifurcation theory for symmetric potential operators and the equivariant cup-length, Math. Z. 204 (1990), 341-356.
  • [Be] V. Benci, A geometrical index for the group $S^1$ and some applications to the study of periodic solutions of ordinary differential equations, Commun. Pure Appl. Math. 34 (1981), 393-432.
  • [Bö] R. Böhme, Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme, Math. Z. 127 (1972), 105-126.
  • [CaS] S. E. Capell and J. L. Shaneson, Nonlinear similarity, Ann. of Math. 113 (1981), 315-355.
  • [Co] C. Conley, Isolated Invariant Sets and the Morse Index, CBMS, Regional Conf. Ser. in Math. 38, AMS Providence, R.I., 1978.
  • [CZ] C. Conley and E. Zehnder, Morse type index theory for flows and periodic solutions for Hamiltonian systems, Comm. Pure Appl. Math. 37 (1984), 207-253.
  • [tD] T. tom Dieck, Transformation Groups, de Gruyter, Berlin 1987.
  • [D] A. Dold, Lectures on Algebraic Topology, Grundlehren der math. Wiss. 200, Springer, Berlin Heidelberg 1980.
  • [FR1] E. Fadell and P. H. Rabinowitz, Bifurcation for odd potential operators and an alternative topological index, J. Funct. Anal. 26 (1977), 48-67.
  • [FR2] E. Fadell and P. H. Rabinowitz, Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Inv. Math. 45 (1978), 139-174.
  • [K] M. A. Krasnoselski, On special coverings of a finite-dimensional sphere, Dokl. Akad. Nauk SSSR 103 (1955), 966-969 (in Russian).
  • [Ma] A. Marino, La biforcazione nel caso variationale, Confer. Sem. Mat. Univ. Bari 132 (1977).
  • [MW] J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York 1989.
  • [R1] P. H. Rabinowitz, A bifurcation theorem for potential operators, J. Funct. Anal. 25 (1977), 412-424.
  • [R2] P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS, Regional Conf. Ser. in Math. 65, AMS, Providence, R.I., 1986.
  • [Sa] D. Salamon, Connected simple systems and the Conley index of isolated invariant sets, Trans. Amer. Math. Soc. 291 (1985), 1-41.
  • [Sp] E. Spanier, Algebraic Topology, McGraw-Hill, New York 1966.
  • [Y] C. T. Yang, On the theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujòbô and Dyson, Ann. Math. 60 (1954), 262-282.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv35i1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.